# SDR QXEA2014080500656

- Difficulty date: August 5, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 18,500 hours, 19,547 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Dislodged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOOR WARNING LIGHT ILLUMINATED IMMEDIATELY AFTER GETTING AIRBORNE. ACFT WAS NOT PRESSURIZING.  RETURNED TO DEPARTURE, AND LANDED UNEVENTFULLY. DURING TAXI IN, AGENTS NOTICED THAT THE MAIN BAGGAGE DOOR HANDLE WAS PROTRUDING ABOUT 1.5 INCHES,  DOOR WAS SECURE PRIOR TO LEAVING GATE.  NO DOOR LIGHTS ON FLIGHT DECK UNTIL BECOMING AIRBORNE.  INSPECTED THE AFT BAGGAGE DOOR AFTER LANDING, FOUND HANDLE TO BE NOT LATCHED. INSPECTED THE AFT BAGGAGE DOOR HANDLE LOCK MECHANISM IAW AMM HS52-0028, NO DEFECTS NOTED.  PERFORMED THE OPS TEST OF THE AFT BAGGAGE DOOR IAW AMM TASK 52-31-00-710-801, OPS CHECK GOOD.  PRESSURIZED THE ACFT IAW AMM TASK 21-00-00-863-801, 21-00-00-863-802, AND RIL 84-21-012. ALL DOOR INDICATIONS NORMAL AND AFT BAGGAGE DOOR REMAINED CLOSED AND LOCKED DURING PRESSURIZATION CHECK WITH NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
